# SDR UPS08853998

- Difficulty date: October 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP 12-12 INCH REPAIR DOUBLER INSTALLED WITH BLIND FASTENERS FS 53-65 L31R TO  34R REPAIR SEQ 803-F1-32.  REMOVED AND REPLACED REPAIR DOUBLER IAW SRM 51-1-8, 53-2-1 FIG 7 AND SAA EA 81425920001.
